# SDR VTZA95248

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Harness
- Condition: Failed
- Location: Lt Prop Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6506 - LYH-CHO - DURING CLIMB-OUT, RETURNED TO LYH DUE TO THE LEFT PROP HEAT FAILING.  AIRCRAFT LANDED AT LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 21935 IAW MEL 61-1.  MAINTENANCE LATER CLEARED DMI NR 21935 BY REPLACING THE PROP HEATER LEAD HARNESS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
